# SDR HALA0200673

- Difficulty date: November 12, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 240 - HNL - PRIMARY TRIM FAILURE, NO ALERT.  ON CLIMB-OUT AND RETURN TO HNL, TRIM STARTED WORKING AGAIN ON SHORT FINAL APPROACH.  TRIED USING PRIMARY TRIM SEVERAL TIMES IN FLIGHT.  RAN F/O, CAPTAIN CONTROL, DID NOT WORK.  REMOVED AND REPLACED HORIZONTAL STABILIZER PRIMARY TRIM MOTOR PER AMM 27-41-10.  OPS CHECK OK FROM BOTH CAPTAINS AND F/O'S SWITCHES.  (M)
